Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
From Particle Systems to the Landau Equations: A Consistency Result
Karlstad University, Faculty of Technology and Science, Department of Mathematics. (Kinetisk teori)
Dipartimento di Matematica Guido Castelnuovo, Università La Sapienza, Roma.
Dipartimento di Matematica Guido Castelnuovo, Università La Sapienza, Roma.
2013 (English)In: Communications in Mathematical Physics, ISSN 0010-3616, E-ISSN 1432-0916, Vol. 319, no 3, 693-702 p.Article in journal (Refereed) Published
Abstract [en]

We consider a system of N classical particles, interacting via a smooth, short-range potential, in a weak-coupling regime. This means that N tends to infinity when the interaction is suitably rescaled. The j-particle marginals, which obey to the usual BBGKY hierarchy, are decomposed into two contributions: one small but strongly oscillating, the other hopefully smooth. Eliminating the first, we arrive to establish the dynamical problem in term of a new hierarchy (for the smooth part) involving a memory term. We show that the first order correction to the free flow converges, as N →∞, to the corresponding term associated to the Landau equation. We also show the related propagation of chaos.

Place, publisher, year, edition, pages
Springer, 2013. Vol. 319, no 3, 693-702 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-16083DOI: 10.1007/s00220-012-1633-6ISI: 000318291500003OAI: oai:DiVA.org:kau-16083DiVA: diva2:573952
Funder
Swedish Research Council, 621-2009-5751
Available from: 2012-12-04 Created: 2012-12-04 Last updated: 2014-04-15Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://arxiv.org/abs/1207.5987

Search in DiVA

By author/editor
Bobylev, Alexander
By organisation
Department of Mathematics
In the same journal
Communications in Mathematical Physics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 35 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf